登录    注册    忘记密码

期刊文章详细信息

On Minus Domination and Signed Domination in Graphs    

关于图的减控制与符号控制(英文)

  

文献类型:期刊文章

作  者:徐保根[1]

机构地区:[1]华东交通大学数学系,江西南昌330013

出  处:《Journal of Mathematical Research and Exposition》

基  金:Supported by the National Science Foundation of Jiangxi province(9911020).

年  份:2003

卷  号:23

期  号:4

起止页码:586-590

语  种:中文

收录情况:AJ、BDHX、BDHX2000、CSCD、CSCD2011_2012、ZMATH、核心刊

摘  要:In this paper we obtain some lower bounds for minus and signed domination numbers. We also prove and generalize a conjecture on the minus domination number for bipartite graph of order n, which was proposed by Jean Dunbar et al [1].

关 键 词:minus dominating function  minus domination number  signed dominating function  signed domination number.  

分 类 号:O157.5[数学类]

参考文献:

正在载入数据...

二级参考文献:

正在载入数据...

耦合文献:

正在载入数据...

引证文献:

正在载入数据...

二级引证文献:

正在载入数据...

同被引文献:

正在载入数据...

版权所有©重庆科技学院 重庆维普资讯有限公司 渝B2-20050021-7
 渝公网安备 50019002500408号 违法和不良信息举报中心